# SDR A6WA200740349

- Difficulty date: June 25, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 8,626 hours, 7,884 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.0 LT LBL 27.0, WL 71.0 TO 73.5 ANGLE CRACKED.  MAINTENANCE REMOVED AND REPLACED CRACKED ANGLE AT FS 484.00, LBL 27.0 IAW REO 601R53-41-059.  (K)
